Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any Side effects of morning after pill for pregnancy ?

First day of my last period was 01/01/2011. My boy and I slipped up on 01/11/2011 and 01/12/2011. I took the morning after pill on the night of the the 12th. Since then my breast have been extremely sore and on the 19th I began to have brown discharge for about a week, very light. It went away for a 2 days and came back today, 01/28/2011 except with cramping. My breast are still extremely sore. I took a pregnancy test tonight and it came back negative. Is this just a reaction to the morning after pill ?
Wed, 16 Feb 2011
Report Abuse
General Surgeon 's  Response
There are no major side effects associated with i-Pill use. The most common side effects are nausea, vomiting, breast tenderness, fatigue, headache, abdominal pain, and menstrual changes. One way to avoid nausea and vomiting is to take an anti-nausea medication about 1 hour before taking the i-Pill.

Most women can expect a normal period within one month after taking the pill, but it's possible for the next period to come one week earlier or later than expected. Inter menstrual bleeding is rare.
It can be due to i pill.Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I had u protected sex last week and took that morning after pill an hour later. The condom broke. It is my first time taking so I don t know...

Recent questions on  Hormonal contraceptive

doctor1 MD

I am using trigestrel contraceptive but two weeks ago on the 8th of June I had unprotected sex with my boyfriend but last week on the 21st of June...

doctor1 MD

hi i was on depo shot for 9 month , now iam off the shot for a bout 2 month and i only got 1 period about 9 days , ive checkd my hormones all was...

doctor1 MD

hi i am 25 yrs old unmarried lady.i hv been suffering 4m PCOS & thyroid disease .recently my hair is falling randomely.my attending gynecologist...

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel...

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...